# SDR KCSA201805011096

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 87,210 hours, 15,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND UNDER SIDE OF CLIP NUT HOLE ON SEAT TRACK RBL 11 STA 1410 MAIN DECK.
